Premolute N not getting my periods

Patient

Q: HI,

I had started taking Premolute N and had taken its done (1tablet , 2times a day) for 6days. Its been 4days since I have stopped taking the dose. Am getting scared as as per the websites it says that the bleeding should start within 3-4 days but thats not the case with me.

Do i need to wait more or its better for me to go and consult a doctor?
And does the dosage effect the number of days after which the bleeding should start?
Like taking dose for 3 days means bleeding will start after 3days from the last dose?
Like taking dose for 4 days means bleeding will start after 4days from the last dose?
Like taking dose for 5 days means bleeding will start after 5days from the last dose?

Am getting freaked out. Please try to help me asap.
--
--Regards
Ankit

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on day 5 taking zactin 20mg fluoxetine for menopause symptoms and I decided I don't want to take them can I just...

Q: I had an abnormal pap smear returned as CIN 3. I have had a biopsy - waiting for results. What does all this mean I a...

Q: I have slight brownish, bloody discharge from one nipple. I am 64 years old. Is the chance of malignancy high?

Q: I have microscopic blood in my urine every once in a while. It seems to happen more often when I have intercourse. I ...

Q: I entered menopause 2 years ago and yesterday I found I was bleeding. I had vaginal ultrasound and endometrium line i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews